About this Journal Submit a Manuscript Table of Contents
International Journal of Mathematics and Mathematical Sciences
Volume 2004 (2004), Issue 40, Pages 2133-2143
http://dx.doi.org/10.1155/S0161171204301146

The class of functions spirallike with respect to a boundary point

Department of Mathematics, Rzeszów University of Technology, Wincentego Pola 2, Rzeszów 35-959, Poland

Received 10 January 2003

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The aim of this paper is to present an analytic characterization of the class of functions δ-spirallike with respect to a boundary point. The method of proof is based on Julia's lemma.